# SDR USAA2011112100010

- Difficulty date: October 22, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 262BF BETWEEN FR64 TO FR66, BETWEEN -Y1732 TO Y765.  REPLACED FLOOR PANEL 262BF IAW A320 SRM 53-12-00 AND MCGILL IRM 9701 REV G.
